# SDR DALA2024032703838

- Difficulty date: March 25, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Sliding Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON FRAME ON UPPER AFT CORNER AT RH SLIDING WINDOW CUTOUT. SUMMARY OF NRC 00802: UPPER AFT CORNER AT RH SLIDING WINDOW CUTOUT WAS REPAIRED PER B717-200 SRM 56-10-02-2R PROCEDURE 1 REPAIR 1 PAR 5 FIG 201 OPTION 2 FLAG NOTE E AND F. (LP #0262080)
